MAUDE Adverse Event Report: ARTHREX INC. FIBERTTAK DOUBLE LOADED W/ 1.3 SUTURETAP; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHREX INC. FIBERTTAK DOUBLE LOADED W/ 1.3 SUTURETAP; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number AR-3602-2
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.Device history record review revealed nothing relevant to this event.At this time, it cannot be determined how the device may have caused or contributed to the incident.An evaluation of the device cannot be performed as the device was discarded by the facility.Additional information has been requested but not made available.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.This is the first complaint of this type for this part/lot combination.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was originally reported that during a dislocation surgery, the surgeon used 5 devices.After the case was completed, an x-ray was taken and it was found that about 20mm of the tip of the fibertak double loaded suturetap anchor driver remained in the patient's bone.The surgeon did not feel any resistance when using the devices.Currently, the surgeon is not considering any additional measures.Follow-up investigation:additional information received on (b)(6) 2017: due to a possibility that the unretrieved fragment could move was observed, the surgeon carried out a second surgery to remove the fragment on (b)(6) 2017.

Brand Name
FIBERTTAK DOUBLE LOADED W/ 1.3 SUTURETAP
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6865380
Report Number1220246-2017-00336
Device Sequence Number633458
Product Code MBI
UDI-Device Identifier00888867206946
UDI-Public00888867206946
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151230
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 09/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2022
Device Catalogue NumberAR-3602-2
Device Lot Number10122169
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2017
Initial Report FDA Received Date09/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;